Aa
A
A
Close
Avatar universal
Feeling Yucky From Vitamins??
I don't know if it's a coincidence or not, but I swear every time I take vitamins I feel worse.  I'm not sure if it's just my anxiety flaring up at the same time or if they make it flare up.  I take B12, B6, Folic Acid, Biotin (because I'm losing alot of hair), D3.
Has anyone else had issues?  Can vitamins actually do this or is it just me?
Cancel
1 Answers
Page 1 of 1
1756321 tn?1377771734
You could be reacting to the fillers in the supplements. Not all brands are created equal. Vitamin D also can cause magnesium deficiency because the body uses up magnesium to convert vitamin D to active vitamin D. Magnesium is known as the anti anxiety mineral.
Comment
Cancel
1756321 tn?1377771734
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Vitamins & Supplements Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top General Health Answerers
363281 tn?1353103243
Blank
SassyLassie
Nelson, New Zealand
Avatar f tn
Blank
Gemfly
Avatar m tn
Blank
Paxiled
Arlington, VA